# SDR DALA2015051507885

- Difficulty date: May 15, 2013
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N704X
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28163
- Aircraft time: 71,941 hours, 19,684 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 600-660
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN  BS 600 - 660, STRINGERS 15 - 18L DENTED AND GOUGED. REPAIRED IAW NR/A 513922-14AD REV A.
